# SDR SWIA200819379

- Difficulty date: March 11, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 18,546 hours, 25,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3708 - RECEIVED A "SMOKE" AURAL WARNING WITH SMOKE IN THE CABIN.  REPLACED LEFT PACK SELECTOR SWITCH.  OPS CHECK GOOD.
